Jump to content
  • Sign Up
0
bbdailey

Magnesium With Thyroid Medicine

Rate this topic

Recommended Posts

Hey guys I know that this topic was discussed a few pages back but I feel awful and want to know why!!! Ive been taking thyroid medication(50mcg) for about a month and a half now and just started taking magnesium like 3 days ago. I probably took the magnesium around 2-3 hours after the thyroid medication. I didnt take the magnesium today but yesterday and today I have felt really depressed and cant figure out why. I was starting to feel normalish a few weeks ago and havent been this depressed since I started the gluten free diet!! Any suggestions??

Share this post


Link to post
Share on other sites

Hey guys I know that this topic was discussed a few pages back but I feel awful and want to know why!!! Ive been taking thyroid medication(50mcg) for about a month and a half now and just started taking magnesium like 3 days ago. I probably took the magnesium around 2-3 hours after the thyroid medication. I didnt take the magnesium today but yesterday and today I have felt really depressed and cant figure out why. I was starting to feel normalish a few weeks ago and havent been this depressed since I started the gluten free diet!! Any suggestions??

I am also on thyroid meds and take magnesium and do fine. Maybe it depends on the thyroid med? I do get feelings of depression when I have come in contact with glutens.

Share this post


Link to post
Share on other sites

Thanks for your response AVR! I cant think of why it would have happened but I guess maybe it was gluten. Ive been pretty depressed for 2 days and still not feeling well. How long do your symptoms usually last when coming in contact with gluten?

Share this post


Link to post
Share on other sites

Thanks for your response AVR! I cant think of why it would have happened but I guess maybe it was gluten. Ive been pretty depressed for 2 days and still not feeling well. How long do your symptoms usually last when coming in contact with gluten?

My digestive issues will hit about 24 hours after getting gluten in my system. The stomach stuff doesn't last more than a day and I think this is why I had such a hard time figuring out what was wrong. What last for me is the dizziness and loss of memory. Those are my worst symptoms and I could be dizzy for 10 days or 3 weeks, depending.

Share this post


Link to post
Share on other sites

I take a generic form of thyroid replacement hormone early morning (around 5:30) and a Calcium + Magnesium supplement with dinner. I've never had any problems with depression from them. Gluten, on the other hand.... So, I think AVR's glutening hypothesis is a good one. Or it may be that you need more thyroid hormone replacement (if that's your med)--hypothyroidism can cause depression-like symptoms. If you only started it a month ago, you may not be on the correct dose yet. Worth checking out if it doesn't get better. Hope you feel better soon!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×